MathSciNet Relay Station
MathSciNet bibliographic data
MR2728973 65C30 (60H15 60H35 65M15)
Debussche, Arnaud Weak approximation of stochastic partial differential equations: the nonlinear case. Math. Comp. 80 (2011), no. 273, 89–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement